# SDR F3LA200300100

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Sta. 789 - 792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT CARGO STRAP CORRODED AND CRACKED FROM STA. 789 TO STA. 792, STR. 21-R TO 24-R.  FABRICATED DOUBLER PER SRM 51-70-13, FIG. 1.
